since I doubled the dose I have chest pains that seem like heartburn but have no connection to what and when I eat.
Can lisinopril cause heartburn symptoms?
Question posted by savtah on 26 Dec 2013
Last updated on 15 November 2020 by AreYouNotEntertained
I have had heartburn, indigestion, pounding heart beats, racing heartbeats, chest tightness, and difficulty breathing since taking Lisinopril. In addition to headaches and all day fatigue. I think yes based on my personal experience.
The problem that I had with Lisinopril was a too strong heart beat, but no chest pain.
Dear savtah, Hi, I take lisinopril, always after I eat a little breakfast. I never experience heartburn. Like KM said, please tell your Dr. your symptoms.
I hope you feel better soon... ~~DD~~
You might want to call your dr. Lisinopril can cause angina. It doesn't cause those kinds of stomach problems.
- Lisinopril uses and safety info
- Lisinopril information for Healthcare Professionals (includes dosage details)
- Side effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.